MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60-IN STANDARDBORE EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 60-IN STANDARDBORE EXT SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME2068
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter zip: (b)(6).Investigation summary: a complaint of a set not being assembled with clamps was received from the customer.One unopened sample was received from the customer.Through visual inspection, the customer complaint was not confirmed.No clamps were present on the set.However this set is not manufactured with clamps per the assembly drawing.No other defects/ damages observed.A device history record review for model me2068 lot number 20066073 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23jun2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not be determined as there was no defect on the product.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.A root cause could not be determined as there was no defect on the product.
 
Event or Problem Description
It was reported that the 60-in standardbore ext set experienced a missing roller clamp.The following information was provided by the initial reporter: sets did not come with clamps.

Brand Name
60-IN STANDARDBORE EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12173240
Report Number9616066-2021-51513
Device Sequence Number13826086
Product Code FPA
UDI-Device Identifier50885403236295
UDI-Public50885403236295
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/23/2025
Device Model NumberME2068
Device Catalogue NumberME2068
Device Lot Number20066073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1